MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P WITH TOBRAMYCIN 1 PACK; BONE CEMENT

STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P WITH TOBRAMYCIN 1 PACK; BONE CEMENT
Model Number 6197-9-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Edema (2020); Embolism/Embolus (4438)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Tha with stryker devices were performed after removal of the gamma type made by mdm (b)(4).After insertion of the exeter, the patient's blood pressure and saturation did not rise, and pulmonary embolus was suspected.The surgery was not interrupted and was continued to the end.The patient's condition is unknown.
 
Additional Manufacturer Narrative
An event regarding patient factors involving a simplex cement mix was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted.-clinician review: no medical records were provided for review with clinical consultant.-product history review: review of the device history records indicate packs were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays, patient history and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
Tha with stryker devices were performed after removal of the gamma type made by mdm japan.After insertion of the exeter, the patient's blood pressure and saturation did not rise, and pulmonary embolus was suspected.The surgery was not interrupted and was continued to the end.The patient's condition is unknown.

Brand Name
SIMPLEX P WITH TOBRAMYCIN 1 PACK
Common Device Name
BONE CEMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14403127
Report Number0002249697-2022-00698
Device Sequence Number5301557
Product Code LOD
UDI-Device Identifier07613327128420
UDI-Public07613327128420
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K014199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6197-9-001
Device Catalogue Number6197-9-001
Device Lot NumberMLC070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date05/14/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale